MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the screen was damaged and unreadable that occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo was evaluated at the third-party service center.During the evaluation it was noted that there was damaged to the screen and it needs to be replaced.In conclusion, the device's display screen needs replaced to address the issue.There were no repair and/or part(s) replaced on the device since the customer requested the device be scrapped.Additionally, during the service of the device, the particulate filter and air inlet foam filter needs replaced for preventative maintenance unrelated to the reportable malfunction/issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23309468
Report Number2518422-2025-111053
Device Sequence Number5801617
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown